Top 9 NyQuil Nighttime Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Berry Flavor, Cold & Flu Relief, Fever, Twin Pack, & Congestion Relief, Vicks NyQuil SEVERE, Nighttime Relief of Cough, Sore Throat, 12 FL OZ

#ad
Vicks #ad - Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.

Nyquil severe cold & flu symptoms, minor aches & Flu Liquid temporarily relieves common cold & bronchial irritation, headache, runny nose & pains, fever, sore throat, including cough due to minor throat & sneezing. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. From the world’s #1 selling cough & cold brand. Multi-symptom relief. Max strength nighttime relief.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelPG-6470

2. Good Sense

#ad

GoodSense Nighttime Cold and Flu Relief, Cold and Flu Liquid, Cherry Flavor, 12 Fl Oz Pack of 1

#ad
Good Sense #ad - Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. They all combine to create an effective cold and flu medicine. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.

Cold and flu relief liquid: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.

Does not contain Pseudoephedrine; contains 10% Alcohol. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12. 5 mg. This cold remedy relieves cold and flu symptoms so you can rest. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.05 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

3. ZzzQuil

#ad

Non-Habit Forming, ZzzQuil, Warming Berry Flavor, 12 FL OZ, 50 mg Diphenhydramine HCl, Nighttime Sleep Aid Liquid, No.1 Sleep-Aid Brand

#ad
ZzzQuil #ad - Just for Sleep. Wake Refreshed. Helps you fall asleep in Less than 20 Minutes. Ensure time to get a Sufficient Night's Sleep 7-8 hours. Not for pain. Non-habit Forming. Sleep soundly.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height6.85 Inches
Length2.65 Inches
Weight0.06 Pounds
Width2.6 Inches
Part Number3.239E+11
Model3.239E+11

4. ZzzQuil

#ad

Nighttime Pain Relief, Diphenhydramine HCI and Acetaminophen, 12 FL OZ Twin Pack, No.1 Sleep-Aid Brand, ZzzQuil Night Pain, Sleep Aid Liquid

#ad
ZzzQuil #ad - Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief. Sleep for when pain keeps you up. From the trusted sleep experts at Vicks. For the sound sleep you want and the pain relief you need. For sleep + pain so you can fall asleep and wake refreshed. America's #1 sleep brand. Zzzquil night pain Helps you fall asleep in as little as 20 minutes. Non-habit forming. Max strength relief. Fall asleep fast.
BrandZzzQuil #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height6.85 Inches
Length5.25 Inches
Weight1.47 Pounds
Width2.75 Inches

5. Vicks

#ad

Vick NyQuil Cough Cold and Flu Nighttime Relief, Original Liquid, 2x12 Fl Oz

#ad
Vicks #ad - Keep out of reach of children. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, fever, headache, sore throat, minor aches and pains, runny nose and sneezing. Keep out of reach of children. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Nyquil liquid is available in three flavors: Original, cherry and vanilla cherry swirl. Use as directed.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part Number323900014299
ModelNA

6. ZzzQuil

#ad

Non-Habit Forming, Calming Vanilla Cherry Flavor, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, ZzzQuil, 12 FL OZ, Nighttime Sleep Aid Liquid

#ad
ZzzQuil #ad - From the makers of Vicks Nyquil. Sleep soundly so you can wake refreshed. For the relief of occasional sleeplessness. Reduces time to fall asleep if you have difficulty falling asleep. Calming Vanilla Cherry Flavor.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height7.3 Inches
Length11.5 Inches
Width8.1 Inches
Part Number434124
Model434124

7. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Cold & Flu Relief, Cough Suppressant & Antihistamine, Pain Reliever, Fever Reducer, 12 Fluid Ounces

#ad
Amazon Basic Care #ad - Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Powerful nighttime relief: this cold and flu medicine provides multi-symptom relief of common cold and flu symptoms for up to 6 hours while you sleep.

Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1 Pounds
Width2.5 Inches

8. Vicks

#ad

Fever, 12 FL OZ, Nighttime Relief of Cough, & Congestion Relief, Vicks NyQuil, Twin Pack, Cherry Flavor, Cold & Flu Relief, Sore Throat

#ad
Vicks #ad - Directions: adults & children 12 yrs & over - 30 ml every 6 hrs, children 4 to under 12 yrs - Ask a doctor, children under 4 yrs - do not use. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, minor aches and pains, sore throat, headache, fever, runny nose and sneezing. Nyquil cold & flu nighttime relief Liquid is available in three flavors: Original, cherry and vanilla cherry swirl. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part NumberPG-4774
ModelPG-4774

9. Good Sense

#ad

Fever Reducer, Cough Suppressant & Antihistamine, 8 Fluid Ounces Green, GoodSense Nighttime Cold & Flu Relief, Pain Reliever

#ad
Good Sense #ad - Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.

Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height6.48 Inches
Length2.18 Inches
Weight0.67 Pounds
Width2.25 Inches
Part Number33534
Model33534